# SDR SWIA202157343

- Difficulty date: March 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1069-1088 S26
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 26L BETWEEN FS 1088.20 - 1069.75   (C-CHECK RO 4/3/2021)    REPLACED DAMAGED SECTION OF STR26L BETWEEN FS1069.75 AND FS1088.20 REF SRM 53-00-03-201-001-A01 AND DWG. MM670-35007 REV W. LEAK TEST GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
